MAUDE Adverse Event Report: FUJIFILM HEALTHCARE CORPORATION NOBLUS

FUJIFILM HEALTHCARE CORPORATION NOBLUS
Model Number UN0581
Medical Device Problem Codes Computer Software Problem (1112); Application Program Problem (2880); Unintended Application Program Shut Down (4032)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Fujifilm healthcare americas was notified of this complaint on 9/20/2021 regarding the noblus ultrasound system (un0581).The site reported that a patient was under anesthesia and undergoing a prostate cryo procedure with a bi-place c41l47rp probe.Site technician turned on the noblus system and attached the probe.The system would not boot up ready and reported an error asking to "please wait until the error log is complete." a prompt would pop up with the option to hit "ok", and when he did, the system would shut down.Tech attempted to reboot several times, both with and without a probe attached, and even tried to replace the battery.Error persisted.Fujifilm spoke with (b)(6) (reporting site technician) on 9/30/21 and confirmed that the patient was rescheduled for the procedure later in the week.There were no side effects from the anesthesia and the patient was cleared to go home.Error logs were sent to the manufacturer for review on 9/28/2021 and the system was returned to fujifilm for investigation.Investigation is ongoing at the time of this report.
 
Event or Problem Description
On september 20 2021, fujifilm healthcare americas received a report of an aborted procedure while patient was under anesthesia.The site was using the noblus ultrasound un0581.
 
Additional Manufacturer Narrative
On december 01, 2021, fujifilm healthcare corporation concluded its root cause investigation.The device was observed to be damaged at multiple locations.Based on the type of damage, it was concluded that the device endured some kind of mechanical stress that likely occurred as a result of improper handling and/or storage of the device.

Brand Name
NOBLUS
Common Device Name
NOBLUS
Manufacturer (Section D)
FUJIFILM HEALTHCARE CORPORATION
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA  277-0804
Manufacturer (Section G)
FUJIFILM HEALTHCARE CORPORATION
2-1 shinotoyofuta
kashiwa-shi, chiba-ken 277-0 804
JA   277-0804
Manufacturer Contact
yasuo okamoto
2-1 shintoyofuta
kashiwa-shi, chiba-ken 277-0-804
JA   277-0804
MDR Report Key12647907
Report Number3018423337-2021-00001
Device Sequence Number1309715
Product Code IYN
UDI-Device Identifier04580292771704
UDI-Public(01)04580292771704(11)190419
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K160559
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUN0581
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date12/08/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/19/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale